Batkhina N.V., Timofeeva I.A. Hamiltonian restrictions of the three-body problem

Batkhina Natalja Vladimirovna
 
Candidate of Physics and Mathematics, Associate Professor, Department of Applied Mathematics and Informatics, Volzhsky Humanitarian Institute
(branch) of Volgograd State University
This email address is being protected from spambots. You need JavaScript enabled to view it.
Ulitca 40 let Pobedy, 11, 404133б Volzhskii, Russian Federation
 
Timofeeva Irina Andreevna
 
Bachelor of Applied Mathematics and Informatics, Faculty of Natural and Humanitarian Sciences, Volzhsky Humanitarian Institute (branch) of
Volgograd State University
This email address is being protected from spambots. You need JavaScript enabled to view it.
Ulitca 40 let Pobedy, 11, 404133б Volzhskii, Russian Federation

Abstract. The purpose of this study is to determine of limiting cases for the spatial restricted three-body problem and the spatial Hill’s problem by Power Geometry methods, and compare our results with those of [3].
 
Key words: power geometry, Hamiltonian systems, perturbation theory.

Creative Commons License
Hamiltonian restrictions of the three-body problem by Batkhina N.V., Timofeeva I.A. is licensed under a Creative Commons Attribution 4.0 International License.

Citation in English: Science Journal of Volgograd State University. Mathematics. Physics. Issue 13 2010 pp. 5-14
Attachments:
Download this file (1_Бахтин.pdf) 1_Бахтин.pdf
URL: https://mp.jvolsu.com/index.php/en/component/attachments/download/257
476 Downloads